# SDR WX0A070452

- Difficulty date: October 27, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991186017
- Condition: Cracked
- Location: Bs 1451 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, FOUND SHEAR TIE CRACKED AT STA 1451 LONG 2 RT.  ADDRESSED AS REQUIRED.
